Ask The Doctor > Pending > Yeast infection problem when using antibiotics

Yeast infection problem when using antibiotics

Patient: My girlfriend as everytime she uses an anti biotic she gets a yeast infection.. and she is sick so they gave her a cpl scripts.. and one is for a pill to fix a yeast infection if she gets one… my problem is.. i am to see her next weekend.. fri sat sun mon…..and she got her antibiotics today.. when should she take that pill to stop yeast infections.. so that she doesnt have it next weekend.. she is worried that we wont be able to make love if she has a y i … so help me out with info… thank you

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment